# SDR DALA2024032203637

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1814 DURING SVC CK FOUND SEAT MOUNTED EMERGENCY LT OUT AT RT ROW 6D, 7D,8D,9D AND RT MID DOOR EXIT SIGNS. CORRECTIVE ACTION: R/R POWER SUPPLY (M6757) BATTERY PACK PER B767-400 AMM 33-51. OPS CKD GOOD. (5773934)
